# SDR CALA2013102492372

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 71,264 hours, 9,943 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELECTRIC BUG IS OFF OR HAS FAILED.  ADVISORY DEFERRED LT BUG INOPERATIVE.  REPLACED NR 1 ENG BUG ON PTT 2642018.
